# SDR SIMA2018091115006

- Difficulty date: March 15, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 33,483 hours, 29,411 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relief Valve
- Condition: Failed
- Location: Brake System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FNC OF THE EMERGENCY PARKING BRAKE SYS THERMAL RELIEF VALVE FAILED TEST. EMERGENCY PARKING BRAKE SYSTEM THERMAL RELIEF VALVE REPLACED IAW AMM 32-44-06.
